# SDR QXEA2012021300162

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 2,166 hours, 2,233 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT F/A ADVISES A STRONG ODOR ELECTRICAL NEAR AFT GALLEY AREA.  RAN BOTH ENGINES WITH PACS ON.  OPERATED ALL GALLEY APPLIANCES.   NO ODOR NOTED COULD NOT DUPLICATE.   RETURNED TO SERVICE.   NO PARTS REPLACED.
